Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Representation of continuous functions
as sums of Green functions

Author: Stephen J. Gardiner
Journal: Proc. Amer. Math. Soc. 124 (1996), 1149-1157
MSC (1991): Primary 31B05
MathSciNet review: 1307519
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $K\subset \Omega\subseteq \mathbb{R}^n$, where $K$ is polar and compact and $\Omega$ is a domain with Green function $G_\Omega({\boldsymbol\cdot},{\boldsymbol\cdot} )$. We characterize those subsets $E$ of $\Omega\backslash K$ which have the following property: Every positive continuous function on $K$ can be written as $\sum_k\lambda_kG_\Omega(x_k, {\boldsymbol\cdot})$, where $x_k\in E$ and $\lambda_k>0$ for each $k$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 31B05

Retrieve articles in all journals with MSC (1991): 31B05

Additional Information

Stephen J. Gardiner
Affiliation: Department of Mathematics, University College, Dublin 4, Ireland

PII: S 0002-9939(96)03176-0
Received by editor(s): June 14, 1994
Received by editor(s) in revised form: October 4, 1994
Communicated by: Albert Baernstein II
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia